SUPERCRITICAL ELLIPTIC PROBLEMS FROM A PERTURBATION VIEWPOINT
Artículo

Open/ Download
Publication date
2008-05Metadata
Show full item record
Cómo citar
Pino Manresa, Manuel del
Cómo citar
SUPERCRITICAL ELLIPTIC PROBLEMS FROM A PERTURBATION VIEWPOINT
Author
Abstract
Abstract. We review some recent existence results for the elliptic problem
u+up = 0, u > 0 in an exterior domain,
= RN \D under zero Dirichlet and
vanishing conditions, where D is smooth and bounded, and p > N+2
N−2 . We prove
that the associated Dirichlet problem has infinitely many positive solutions.
We establish analogous results for the standing-wave supercritical nonlinear
Schr¨odinger equation u− V (x)u + up = 0 where V 0 and V (x) = o(|x|−2)
at infinity. In addition we present existence results for the Dirichlet problem
in bounded domains with a sufficiently small spherical hole if p differs from
certain sequence of resonant values which tends to infinity.
Patrocinador
This work has been supported by Fondecyt grants 1070389 and Fondap-Chile.
Quote Item
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, Volume: 21, Issue: 1, Pages: 69-89, 2008
Collections